He has been having problems with erections. He has tried taking Viagra and that didnt even help. He stopped taking this medication because he wants his sex life back. Is the problem with the sexual activities long term or will it stop once the medication is out of his system?
My boyfriend is taking Sotalol 80mg tab. He has been having problems with sexual activities?
Question posted by Mariah_91 on 22 Dec 2013
Last updated on 16 January 2015
I am taking 80 mg sotalol twice a day and I have some minor erectile difficulty from time to time. I am 38 years old, fit, and exercise 6 days a week. I am just wondering if his erections were restored after stopping the sotalol. How old is he. Thanks.
He must discuss with his Doctor before stopping the drug. Secondly, to have and maintain a good erection, he must avoid being stressed and highly relaxed. Anytime he fails to have erection, assure him you love him and let him relax. Worrying over this will cause more problems and Viagra wouldn't help. Discuss with his doctor about taking KEDI HERBAL CAPSULES, it will help him considerably. All the best.
He is endangering himself just to have sex. He should keep taking it until he can see his dr and get it changed.
Yes, that can be a side effect of sotalol ... it should resolve once the medicine is out of his system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.